# SDR SWIA200719003

- Difficulty date: December 23, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 36,049 hours, 30,447 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3756 - NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  INSPECTED NOSE GEAR AND ADJUSTED CENTERING SENSOR GAP IAW MM 32-61-05.  OPS CHECKS GOOD.
